Alert archive / New Jersey / Winter Weather Advisories in 2017
Winter Weather Advisory 19, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter weather advisory at Dec 29, 2017, 11:52 PM EST for 8 counties in New Jersey; 4 counties in Pennsylvania. It took effect at Dec 30, 2017, 6:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2017, 11:52 PM EST (04:52 UTC)
- In effect from
- Dec 30, 2017, 6:00 AM EST
- Expired
- Dec 30, 2017, 2:16 PM EST
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Ocean County, NJ, Salem County, NJ, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 60 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -135 m²/s²
- 0-3 km storm-relative helicity
- -137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
172 WWUS41 KPHI 300452 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 1152 PM EST Fri Dec 29 2017 NJZ016>027-PAZ070-071-101-102-104-301700- /O.NEW.KPHI.WW.Y.0006.171230T1100Z-171230T2300Z/ Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean-Southeastern Burlington-Delaware-Philadelphia- Western Chester-Eastern Chester-Eastern Montgomery- Including the cities of Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Ocean City, Atlantic City, Long Beach Island, Wharton State Forest, Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Norristown, and Lansdale 1152 PM EST Fri Dec 29 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST SATURDAY... * WHAT...Snow expected. Plan on slippery road conditions. Total snow accumulations of 1 to 3 inches are expected. * WHERE...Portions of southern New Jersey and southeast Pennsylvania. * WHEN...From 6 AM to 6 PM EST Saturday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ For more information from the National Weather Service visit www.weather.gov/phi/winter
4 follow-up statements
198 WWUS41 KPHI 300814 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 314 AM EST Sat Dec 30 2017 PAZ054-055-302100- /O.NEW.KPHI.WC.Y.0002.171231T2300Z-180101T1600Z/ Carbon-Monroe- Including the cities of Jim Thorpe and Stroudsburg 314 AM EST Sat Dec 30 2017 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 11 AM EST MONDAY... * WHAT...Very cold wind chills expected. Expect wind chills to range from 5 below zero to 20 below zero. * WHERE...Carbon and Monroe counties. * WHEN...From 6 PM Sunday to 11 AM EST Monday. * ADDITIONAL DETAILS...The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. The wind chill advisory may be expanded to cover a significant portion of the remainder of eastern Pennsylvania and much of northern New Jersey Sunday night in future forecast packages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ PAZ070-071-101-102-104-301800- /O.EXT.KPHI.WW.Y.0006.171230T1100Z-171230T1800Z/ Delaware-Philadelphia-Western Chester-Eastern Chester- Eastern Montgomery- Including the cities of Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Norristown, and Lansdale 314 AM EST Sat Dec 30 2017 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Snow expected. Plan on slippery road conditions. Total snow accumulations of up to two inches are expected. * WHERE...Portions of southeast Pennsylvania. * WHEN...Until 1 PM EST this afternoon. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NJZ016>027-302100- /O.CON.KPHI.WW.Y.0006.171230T1100Z-171230T2300Z/ Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean-Southeastern Burlington- Including the cities of Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Ocean City, Atlantic City, Long Beach Island, and Wharton State Forest 314 AM EST Sat Dec 30 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Snow expected. Plan on slippery road conditions. Total snow accumulations of 1 to 3 inches are expected. * WHERE...Portions of southern New Jersey. * WHEN...Until 6 PM EST this evening. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ For more information from the National Weather Service visit www.weather.gov/phi/winter
702 WWUS41 KPHI 301426 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 926 AM EST Sat Dec 30 2017 NJZ016>027-302300- /O.CON.KPHI.WW.Y.0006.000000T0000Z-171230T2300Z/ Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean-Southeastern Burlington- Including the cities of Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Ocean City, Atlantic City, Long Beach Island, and Wharton State Forest 926 AM EST Sat Dec 30 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Snow occurring. Plan on slippery road conditions. Total snow accumulations of 1 to 3 inches are expected. * WHERE...Southern New Jersey. * WHEN...Until 6 PM EST this evening. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ PAZ070-071-101-102-104-301800- /O.CON.KPHI.WW.Y.0006.000000T0000Z-171230T1800Z/ Delaware-Philadelphia-Western Chester-Eastern Chester- Eastern Montgomery- Including the cities of Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Norristown, and Lansdale 926 AM EST Sat Dec 30 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Snow occurring. Plan on slippery road conditions. Total snow accumulations of up to two inches are expected. * WHERE...Southeast Pennsylvania. * WHEN...Until 1 PM EST this afternoon. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ PAZ054-055-310230- /O.CON.KPHI.WC.Y.0002.171231T2300Z-180101T1600Z/ Carbon-Monroe- Including the cities of Jim Thorpe and Stroudsburg 926 AM EST Sat Dec 30 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO 11 AM EST MONDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 5 below zero to 20 below zero. * WHERE...Carbon and Monroe counties. * WHEN...From 6 PM Sunday to 11 AM EST Monday. * ADDITIONAL DETAILS...The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. The wind chill advisory may be expanded to cover a significant portion of the remainder of eastern Pennsylvania and much of northern New Jersey Sunday night in future forecast packages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ For more information from the National Weather Service visit www.weather.gov/phi/winter
750 WWUS41 KPHI 301733 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 1233 PM EST Sat Dec 30 2017 PAZ070-071-101-102-104-301845- /O.CAN.KPHI.WW.Y.0006.000000T0000Z-171230T1800Z/ Delaware-Philadelphia-Western Chester-Eastern Chester- Eastern Montgomery- Including the cities of Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Norristown, and Lansdale 1233 PM EST Sat Dec 30 2017 ...WINTER WEATHER ADVISORY IS CANCELLED... Widespread snowfall is moving out of the area. The Winter Weather Advisory has been cancelled. $$ NJZ016>027-302300- /O.CON.KPHI.WW.Y.0006.000000T0000Z-171230T2300Z/ Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean-Southeastern Burlington- Including the cities of Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Ocean City, Atlantic City, Long Beach Island, and Wharton State Forest 1233 PM EST Sat Dec 30 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Snow occurring. Plan on slippery road conditions. Total snow accumulations of 1 to 3 inches are expected. * WHERE...Southern New Jersey. * WHEN...Until 6 PM EST this evening. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ PAZ054-055-310545- /O.CON.KPHI.WC.Y.0002.171231T2300Z-180101T1600Z/ Carbon-Monroe- Including the cities of Jim Thorpe and Stroudsburg 1233 PM EST Sat Dec 30 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO 11 AM EST MONDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 5 below zero to 20 below zero. * WHERE...Carbon and Monroe counties. * WHEN...From 6 PM Sunday to 11 AM EST Monday. * ADDITIONAL DETAILS...The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. The wind chill advisory may be expanded to cover a significant portion of the remainder of eastern Pennsylvania and much of northern New Jersey Sunday night in future forecast packages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ For more information from the National Weather Service visit www.weather.gov/phi/winter
532 WWUS41 KPHI 301916 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 216 PM EST Sat Dec 30 2017 NJZ016>027-302030- /O.CAN.KPHI.WW.Y.0006.000000T0000Z-171230T2300Z/ Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean-Southeastern Burlington- Including the cities of Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Ocean City, Atlantic City, Long Beach Island, and Wharton State Forest 216 PM EST Sat Dec 30 2017 ...WINTER WEATHER ADVISORY IS CANCELLED... The widespread light snow has moved out of the area. The Winter Weather Advisory has been cancelled. $$ PAZ054-055-310730- /O.CON.KPHI.WC.Y.0002.171231T2300Z-180101T1600Z/ Carbon-Monroe- Including the cities of Jim Thorpe and Stroudsburg 216 PM EST Sat Dec 30 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO 11 AM EST MONDAY... * WHAT...Very cold wind chills expected. Wind chills will range from 5 below zero to 20 below zero. * WHERE...Carbon and Monroe counties. * WHEN...From 6 PM Sunday to 11 AM EST Monday. * ADDITIONAL DETAILS...The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. The wind chill advisory may be expanded to cover a significant portion of the remainder of eastern Pennsylvania and much of northern New Jersey Sunday night in future forecast packages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ For more information from the National Weather Service visit www.weather.gov/phi/winter
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Dec 29, 9:22 PM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Dec 29, 9:22 PM EST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
922 PM EST Fri Dec 29 2017
.SYNOPSIS...
A broad area of low pressure will progress to the east and it
should pass off the Northeast coast late on Saturday. Arctic
high pressure is forecast to influence our weather for the
period from Sunday into Wednesday. A cold front from the
northwest is expected to arrive on Wednesday night followed by
another area of high pressure.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
915 PM Update...Based on latest obs and trends, temperatures
were adjusted down slightly for the late evening into the early
overnight. However still expect that as clouds increase
overnight temps will level off if not rise slightly.
Previous Discussion...Tonight should start out mostly clear,
but then clouds move in after midnight ahead of the next fast-
moving disturbance aloft. Although vort is stretched out along
the cyc side of the upper jet, there is apparently enough PVA
plus weak low-level WAA to generate some lift downstream, which
move into the mid- Atlantic region later tonight. Some light
snow may reach areas west of PHL before sunrise, but no
significant accumulation is likely at that time. Temperatures
will fall into the teens this evening under mostly clear skies,
but as clouds move in they should become steady or even rise a
bit overnight.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Light snow should overspread east PA, NJ and parts of upper
Delmarva during early Saturday morning. Given the cold air mass
in place, p-type should not be an issue. The SLR is expected to
be at least 15:1 with liquid precip amounts around a tenth of an
inch which should yield snowfall amounts in the 1 to 2 inch
range for a good portion of the area. The exception being far
southern parts of the area through Sussex County Delaware and
the far north through Sussex County NJ where amounts should be
slightly lower. These amounts are close to Advisory levels for
SE PA and southern NJ into Delaware but will likely be just shy
so no Advisory issued.
The heaviest snow (relatively speaking) should occur after
sunrise through mid-day, and then taper off west to east during
the afternoon. Light winds during most of the day should begin
to pick up by late afternoon as a cold front moves through, and
quite strong and cold high press from Canada begins to build
into the area.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Low pressure is expected to be located well off the coasts of
New Jersey and Delaware on Saturday evening. The low is forecast
to continue strengthening as it moves farther out to sea. There
may be some lingering light snow showers in the northern and
eastern parts of our region on Saturday evening, then some
clearing is anticipated.
The next arctic high is forecast to be centered over the
Canadian prairies on Saturday night. The air mass is expected to
build to the south then to the east through the middle of the
new week. We are expecting cold dry weather from Sunday through
Wednesday.
A reinforcing cold front approaching from the northwest is
expected to arrive on Wednesday night. The latest forecast
guidance is suggesting that it will have little snow associated
with it, so we have lowered the chance of precipitation to 20
percent.
Temperatures are forecast to remain below freezing in our
forecast area from Saturday night through Friday with one
possible exception. Readings may rise slightly above freezing in
our far southern and southeastern counties on Wednesday
afternoon in advance of the approaching cold front.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Mainly VFR conditions and light winds expected.
However, clouds will move in after midnight and cigs will lower
towards dawn with some MVFR in light snow possible, especially
at RDG/ABE. Moderate confidence.
Saturday...Light winds and general MVFR expected with periods
of IFR in light snow through the morning and mid-day. Conditions
should improve by mid to late afternoon, but winds will become
west 5 to 10 kt. Moderate confidence.
OUTLOOK...
Saturday night through Wednesday...Mainly VFR.
&&
.MARINE...
Tonight...Marginal SCA conditions this evening over the coastal
waters with winds diminishing by the overnight.
Saturday...Wind and seas start out well below SCA level, but SW
winds increase during the day and gusts may approach 25kt by
late afternoon, especially for the DE and south NJ coastal
waters. Visibility will be limited to 2 nmi or less at times in
light snow.
OUTLOOK...
Saturday night and Sunday...A Small Craft Advisory is in effect
for a northwest wind gusting to 25 to 30 knots.
Sunday night through Monday night...A Small Craft Advisory may
be needed for a northwest wind gusting to 25 to 30 knots.
Tuesday through Wednesday...No marine headlines are
anticipated.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until midnight EST tonight for ANZ450>455.
Small Craft Advisory from 7 PM Saturday to 6 PM EST Sunday for
ANZ430-431-450>455.
&&
Synopsis...Iovino
Near Term...AMC/Fitzsimmons
Short Term...AMC
Long Term...Iovino
Aviation...AMC/Fitzsimmons/Iovino
Marine...AMC/Fitzsimmons/IovinoHazardous weather outlook, Dec 29, 11:49 PM EST, 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mount Holly NJ 1149 PM EST Fri Dec 29 2017 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>015-PAZ054-055- 060>062-103-105-106-310500- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Carbon-Monroe- Berks-Lehigh-Northampton-Western Montgomery-Upper Bucks-Lower Bucks- 1149 PM EST Fri Dec 29 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Light snow will create the possibility of slippery travel conditions on Saturday. Arctic air and bitter cold wind chills are expected for Sunday, Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ016>027-PAZ070-071-101-102-104-310500- Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean-Southeastern Burlington-Delaware-Philadelphia- Western Chester-Eastern Chester-Eastern Montgomery- 1149 PM EST Fri Dec 29 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST SATURDAY... This Hazardous Weather Outlook is for southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Arctic air and bitter cold wind chills are expected for Sunday, Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-310500- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1149 PM EST Fri Dec 29 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Bitter cold temperatures and freezing spray are expected from Sunday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ..Updated for the winter weather advisory..
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 7:41 PM EST | Small Craft Advisory | PHI | 4 hr | |
| Dec 30, 3:29 AM EST | Heavy Freezing Spray Advisory | PHI | 4 days | |
| Dec 30, 3:14 AM EST | Wind Chill Advisory | PHI | Carbon, Monroe | 56 hr |
Nearby
Winter Weather Advisories in New Jersey, 2017Winter Weather Advisories in Pennsylvania, 2017Every winter weather advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.